# SDR SWAA2019072435238

- Difficulty date: July 8, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,940 hours, 32,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK #2 UPPER LUG HAD LIGHT CORROSION AND WEAR MARKS AT BS. 520.  REPAIRED SEAT TRACK PER EA AND SRM.
